# SDR MWEA060254

- Difficulty date: October 17, 2006
- Submitted: October 20, 2006
- Operation: Air carrier
- Aircraft: N701ME
- Make and model: Doug MD-88
- Aircraft serial: 49760
- Aircraft time: 61,212 hours, 20,818 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 996534115
- Condition: Corroded
- Location: Sta 200-X-56
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR SUPPORT AT Y 200 X-47 TO X-56 Z 0.
